Home
 Sobre el DIM
 Carrera
 Docencia
 Doctorado
 Investigación
 Académicos 
 Funcionarios 
 Profesores Visitantes 
 Alumnos 
 Biblioteca
 Publicaciones Científicas 
 Publicaciones Docentes 
 Seminario
 Novedades 
 Eventos 
 Congresos DIM
 Link de Interés 
 Contáctenos 
 Intranet
 
 
 
PS PDF Imprimir E-mail

Artículos

por Osses A., Axel

2009

27.- Boulakia, Muriel; Grandmont, Céline; Osses, Axel.  Some inverse stability results for the bistable reaction-diffusion equation using Carleman inequalities. C. R. Math. Acad. Sci. Paris 347 (2009), no. 11-12, 619--622.

26.- Osses, Axel; Puel, Jean-Pierre.  Unique continuation property near a corner and its fluid-structure controllability consequences. ESAIM Control Optim. Calc. Var. 15 (2009), no. 2, 279--294.

2008

25.- Godoy, Eduardo; Osses, Axel; Ortega, Jaime H.; Valencia, Alvaro.  Modeling and control of surface gravity waves in a model of a copper converter. Appl. Math. Model. 32 (2008), no. 9, 1696--1710.

24.- Baffico, L.; Grandmont, C.; Maday, Y.; Osses, Axel.  Homogenization of elastic media with gaseous inclusions. Multiscale Model. Simul. 7 (2008), no. 1, 432--465.

23.- Mercado, Alberto; Osses, Axel; Rosier, Lionel.  Inverse problems for the Schrödinger equation via Carleman inequalities with degenerate weights. Inverse Problems 24 (2008), no. 1, 015017, 18 pp.

22.- Mercado, Alberto; Osses, Axel; Rosier, Lionel.  Carleman inequalities and inverse problems for the Schrödinger equation. C. R. Math. Acad. Sci. Paris 346 (2008), no. 1-2, 53--58.

21.- Boulakia, Muriel; Osses, Axel.  Local null controllability of a two-dimensional fluid-structure interaction problem. ESAIM Control Optim. Calc. Var. 14 (2008), no. 1, 1--42.

2007

20.- Guerrero, S.; Mercado, A.; Osses, Axel.  An inverse inequality for some transport-diffusion equation. Application to the regional approximate controllability. Asymptot. Anal. 52 (2007), no. 3-4, 243--257.

19.- Baudouin, Lucie; Mercado, Alberto; Osses, Axel. A global Carleman estimate in a transmission wave equation and application to a one-measurement inverse problem. Inverse Problems 23 (2007), no. 1, 257--278.

2006

18.- Osses, Axel. Four variations in global Carleman weights applied to inverse and controllability problems. Comput. Appl. Math. 25 (2006), no. 2-3, 167--185.

17.- Boulakia, Muriel; Osses, Axel. Two-dimensional local null controllability of a rigid structure in a Navier-Stokes fluid. C. R. Math. Acad. Sci. Paris 343 (2006), no. 2, 105--109.

16.- Doubova, A.; Osses, Axel. Rotated weights in global Carleman estimates applied to an inverse problem for the wave equation. Inverse Problems 22 (2006), no. 1, 265--296.

2005

15.- Doubova, Anna; Osses, Axel. Application of global Carleman estimates with rotated weights to an inverse problem for the wave equation. C. R. Math. Acad. Sci. Paris 341 (2005), no. 9, 555--560.

14.- E. Fernández-Cara, G. García, Osses, Axel. Controls insensitizing the observation of a quasi-geostrophic ocean model, SIAM J. Control Optim., 43 (5), 1616-1639, 2005.

2003

13.- Fernández-Cara, Enrique; Garcia, Galina C.; Osses, Axel. Insensitizing controls for a large-scale ocean circulation model. C. R. Math. Acad. Sci. Paris 337 (2003), no. 4, 265--270

12.- Conca, Carlos; Osses, Axel; Saint Jean Paulin, Jeannine. Approximate controllability and homogenization of a semilinear elliptic problem. J. Math. Anal. Appl. 285 (2003), no. 1, 17--36.

2002

11.- Doubova, Anna; Osses, Axel; Puel, J.-P. Exact controllability to trajectories for semilinear heat equations with discontinuous diffusion coefficients. A tribute to J. L. Lions. ESAIM Control Optim. Calc. Var. 8 (2002), 621--661

2001

10.- Osses, Axel. A rotated multiplier applied to the controllability of waves, elasticity, and tangential Stokes control. SIAM J. Control Optim. 40 (2001), no. 3, 777--800.

2000

9.- Conca, Carlos; Osses, Axel; Saint Jean Paulin, Jeannine. A semilinear control problem involving homogenization. Proceedings of the USA-Chile Workshop on Nonlinear Analysis (Viña del Mar-Valparaiso, 2000), 109--122 (electronic), Electron. J. Differ. Equ. Conf., 6, Southwest Texas State Univ., San Marcos, TX, 2001.

1999

8.- Osses, Axel; Puel, Jean-Pierre. Approximate controllability for a linear model of fluid structure interaction. ESAIM Control Optim. Calc. Var. 4 (1999), 497--513.

7.- Osses, Axel; Puel, Jean-Pierre. Approximate controllability for a hydro-elastic model in a rectangular domain. Optimal control of partial differential equations (Chemnitz, 1998), 231--243, Internat. Ser. Numer. Math., 133, Birkhäuser, Basel, 

1998

6.- Osses, Axel; Puel, Jean-Pierre. On the controllability of the Laplace equation observed on an interior curve. Rev. Mat. Complut. 11 (1998), no. 2, 403--441.

5.- Osses, Axel; Puel, Jean-Pierre. Boundary controllability of a stationary Stokes system with linear convection observed on an interior curve. J. Optim. Theory Appl. 99 (1998), no. 1, 201--234.

4.- Osses, Axel. Une nouvelle famille de multiplicateurs et applications à la contrôlabilité exacte de l’équation d’ondes. C. R. Acad. Sci. Paris Sér. I Math. 326 (1998), no. 9, 1099--1104.

3.- Conca, Carlos; Osses, Axel; Planchard, Jacques. Asymptotic analysis relating spectral models in fluid-solid vibrations. SIAM J. Numer. Anal. 35 (1998), no. 3, 1020--1048.

2.- Osses, Axel; Puel, Jean-Pierre. Some extensions of approximate controllability results to inverse problems. élasticité, viscoélasticité et contrôle optimal (Lyon, 1995), 133--143, ESAIM Proc., 2, Soc. Math. Appl. Indust., Paris.

1997

1.- Conca, Carlos; Osses, Axel; Planchard, Jacques. Added mass and damping in fluid-structure interaction. Comput. Methods Appl. Mech. Engrg. 146 (1997), no. 3-4, 387--405.



[Volver a la Lista]
nº de visitas:   650228  

La página se generó en 0.015 Segundos
Optimized for Explorer 5.x, Mozilla1.x or Netscape 7
Copyright 2003,Sidwod Inc.  All rights reserved.